MathSciNet Relay Station
MathSciNet bibliographic data
MR2223442 (2007e:65090) 65M06 (35K55 76D08 76M25)
Greer, John B.; Bertozzi, Andrea L.; Sapiro, Guillermo Fourth order partial differential equations on general geometries. J. Comput. Phys. 216 (2006), no. 1, 216–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement